Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Thursday, August 28, 2008

Cautiously Optomistic

Things are going well for me. So well it's scary to speak of it.

After messing up my Seroquel dose last week and not re-adjusting to it well I thought I would take a half-dose until the long weekend. I expected a week of struggles and not feeling well. Instead I've felt great and each day seem to have a bit more energy. I've had plenty of withdrawl like stuff, and I've working on balancing ativan back into my life so I can sleep. I've been off all anxiety meds for months, so this has been a bit challenging, but it's improving.

I did not do this alone. I keep my doctor updated whenever I change anything, and if it's one of my usual meds I can change she stays quiet. On this she did give an ok. Dr. Mind is to monitor, and at first he seemed wary today, then really glad to see what I'm like.

It's so hard to explain, this sudden difference. Certainly the sedation is lessening, but the personality blunting I've had for so long, years and years, is reduced. I'm finding absurd things funny again. I'm enjoying music. Life is much easier.

This may not last. It's a trial, not a sure thing. SAD time is approaching and that may effect things.

Then today I had something wonderful happen. I have used my insurance benefits for the year for counseling. I've always been on reduced rates, but they changed how they determine that and I no longer qualified. I submitted a verbal request, then a written one, for special circumstances explaining my massive medical bills. They let me go into the middle group, where I'm actually paying less than I have for a long time. I don't even have words to express thanks to them.

And, I'm sleepy so I think I have further proof things are working well.

One day at a time.

2 comments:

Emilija said...

I'm glad things are going better- especially about the lifting of the veil of sedation/blunting.

Just Me said...

Me too. You know how that feels. It is soooooooooooooooooooo nice not to deal with it every second of every day.

I remember when I came off Geodon because of EPS that it felt like there was a whole new world.